# SDR CA060601005

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,670 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL THE ENGINE EMITTED A LOUD NOISE AND TAKE-OFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES AND RESULTS, EXHAUST STUB DAMAGE. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060601005)
